# SDR CALA2023060701782

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,066 hours, 32,039 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Missing
- Location: Wheel
- Part time: 4,227 hours, 2,007 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TIRE NO 3 MISSING LUG NUT ON PREFLIGHTINSPECTION REPLACED #3 MLG TIRE REF MM32-41-11.
